Thunderstorm Wind, Huron
- When
- June 27, 1:38 PM EST
- Where
- Huron County, 3.3 mi WNW of Bad Axe
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 43.820, -83.060
Large tree limbs reported blown down.
Scattered severe thunderstorms developed, with Oakland and Washtenaw Counties being hardest hit, where flash flooding also occured.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DTX wrote it up.
Scattered severe thunderstorms developed, with Oakland and Washtenaw Counties being hardest hit, where flash flooding also occured.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Jun 27, 6:17 AM EST, 7 hours 21 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 717 AM EDT THU JUN 27 2013 .AVIATION... //DISCUSSION... MVFR CONDITIONS...WITH DIPS INTO THE LIFR CATEGORY...WILL BE POSSIBLE THIS MORNING AS ISOLATED SHOWERS CONTINUE WITH ABUNDANT LOW LEVEL MOISTURE CONTRIBUTING TO FOG PRODUCTION OVER THE TAF SITES. A LINGERING SURFACE TROUGH AND MID LEVEL SHORTWAVE WILL PROVIDE A FOCUS FOR A NEW ROUND OF THUNDERSTORMS DURING PEAK SURFACE HEATING BY MID AFTERNOON THROUGH THE MIDDLE OF THIS EVENING. OVERNIGHT ANOTHER MID LEVEL SHORTWAVE AND JET DYNAMICS WILL LEAD TO PERIODS OF SHOWER ACTIVITY. ALTHOUGH THUNDERSTORMS ARE AGAIN POSSIBLE OVERNIGHT CONFIDENCE IS LOW ENOUGH TO LEAVE OUT AND GO WITH A PREVAILING SHOWER GROUP JUST AFTER MIDNIGHT. FOR DTW... DEVELOPMENT OF MVFR FOG AND STRATUS CONTINUES AT THE TAF SITE...WITH IFR STRATUS AND LIFR FOG POSSIBLE BEFORE MIXING OUT BY 14Z. ANOTHER ROUND OF STORMS ARE POSSIBLE BY MID AFTERNOON THROUGH THE MIDDLE OF THE EVENING. //DTW THRESHOLD THREATS... * MEDIUM CONFIDENCE ON THUNDERSTORM POTENTIAL DURING THIS AFTERNOON. * HIGH CONFIDENCE ON CEILINGS BELOW 5000 FEET THIS MORNING...MEDIUM CONFIDENCE LATER THIS AFTERNOON INTO THIS EVENING. && .PREV DISCUSSION...ISSUED 404 AM EDT THU JUN 27 2013 SHORT TERM...THIS MORNING THROUGH TONIGHT ISOLATED TO SCATTERED SHOWERS CONTINUE OVER SOUTHEAST MICHIGAN EARLY THIS MORNING AS A MID LEVEL SHORTWAVE...CLEARLY EVIDENT ON WATER VAPOR IMAGERY OVER NORTHWEST OHIO...CONTINUES TRACKING THROUGH THE SOUTHERN GREAT LAKES. DESPITE THE BOOST FROM DYNAMICS...THUNDER HAS BEEN HARD TO COME BY WITH MUCAPE VALUES AROUND 500 J/KG AND UNIMPRESSIVE MID LEVEL LAPSE RATES OF 5 C/KM. THIS ACTIVITY SHOULD CONTINUE TO DIMINISH WITH SUNRISE AS THE LOW TRACKS OFF TO THE EAST. DAYTIME HEATING WILL ONCE AGAIN INCREASE PRECIPITATION CHANCES ACROSS SOUTHEAST MICHIGAN...ESPECIALLY DURING THE AFTERNOON HOURS AS MUCAPE VALUES INCREASE TO 1000 TO 1500 J/KG WITH ASSISTANCE FROM UPSTREAM SHORTWAVES COMING IN FROM THE WESTERN GREAT LAKES AND UPPER JET DYNAMICS WITH THE AREA IN THE LEFT EXIT REGION OF A 100 KNOT JET OVER THE RED RIVER VALLEY. SEVERE POTENTIAL TODAY WILL BE LIMITED BY MEAGER 0-6 KM BULK SHEAR VALUES OF 20 TO 25 KNOTS AND VERY LITTLE CAP IN PLACE...MEANING CONVECTION COULD FIRE EARLY...IN THE LATE MORNING OR EARLY AFTERNOON...LIMITING THE AMOUNT OF INSTABILITY THAT CAN BUILD UP. IN ADDITION THE ABUNDANT CLOUD COVER WILL LIMIT INCOMING SOLAR RADIATION...TRANSLATING TO LOWER DAYTIME HIGHS IN THE LOWER 80S AND LOWER OVERALL MUCAPE VALUES. OUTSIDE OF A STRAY THUNDERSTORM PRODUCING 60 MPH WINDS OR LARGE HAIL...THE SEVERE WEATHER THREAT TODAY IS NOT VERY HIGH. ANOTHER VIGOROUS SHORTWAVE TRACKING THROUGH THE CENTRAL GREAT LAKES OVERNIGHT AND CONTINUED UPPER LEVEL SUPPORT FROM A SLOWLY MOVING JET STREAM WILL MEAN CONTINUED CHANCES FOR SHOWER AND THUNDERSTORM ACTIVITY DURING THE OVERNIGHT HOURS. DESPITE ABUNDANT CLOUD COVER...OVERNIGHT MINS WILL BE A BIT LOWER THAN PREVIOUS NIGHTS GIVEN SUBTLE COLD AIR ADVECTION AS 850 MB TEMPERATURES FALL ABOUT 4 DEGREES FROM +16 TO +12...TRANSLATING TO MINS IN THE LOWER TO MID 60S. LONG TERM...FRIDAY THROUGH WEDNESDAY LONGWAVE TROUGH WILL AMPLIFY SIGNIFICANTLY FRIDAY THROUGH SUNDAY. MODELS SHOW HEIGHTS CLOSING OFF WITH THE ANOMALY STRETCHING OR ELONGATING OVER THE GREAT LAKES MOVING VERY LITTLE THROUGHOUT THIS TIME PERIOD. THE ISSUE WITH THIS SLUGGISH EVOLUTION IS THE MIDLEVEL MOISTURE AXIS WILL BECOME QUASI-STATIONARY...WHICH MAY PROVE TO BE PESKY AND UNFORTUNATE. THE MAIN SURFACE TROUGH AXIS AND ASSOCIATED CONVERGENCE IS SHOWN TO PIVOT INTO AND THROUGH THE CWA ON FRIDAY. THIS REQUIRES THE THE HIGHEST POPS...CATEGORICAL TO LIKELY. ATTM...THERE APPEARS TO BE NO FAVORABLE TIMEFRAME...RATHER IT IS LOOKING LIKE AN ALL DAY - OCCASIONAL RAIN SHOWER AFFAIR. SATURDAY...A SLUG OF MOISTURE AND ENHANCED CYCLONIC VORTICITY IS EXPECTED TO BREAK OFF THE QUEBEC MIDLEVEL LOW...ADVECTING INTO SOUTHEASTERN MICHIGAN FROM THE NORTH AND EAST. INCREASED POPS INCREMENTALLY FOR SATURDAY WITH SOME LIKELY VALUES ACROSS THE FAR EASTERN CWA. THE ECMWF MODEL HAS BACKED OFF ON THE STRONG ANTICYCLONE SOLUTION...NOW ADVERTISING THE SURFACE HIGH TO ROLL ACROSS CANADA. THIS KEEPS ANY STRONG SURFACE RIDGING FROM TAKING HOLD OVER THE GREAT LAKES REGION. THIS LARGELY HAPPENS AS THE CLOSED MIDLEVEL LOW OVER MO/IL MAINTAINS A GREATER CONTINUITY EARLY NEXT WEEK. THE REAL QUESTION IS WHETHER OR NOT THE MAIN MOISTURE AXIS WILL STALL OUT OVER PORTIONS OF THE SOUTHERN CWA. IT IS DIFFICULT TO DETERMINE THIS FAR OUT. FOR THESE SUMMER QUASI-BAROTROPIC SETUPS ONCE THE DRIER AIR IS ABLE TO GET A FOOTHOLD EITHER THROUGH ADVECTION OR ENTRAINMENT...IT TURNS INTO AN ALL OR NOTHING FORECAST THAT WILL THEN RELY ON SMALLER EMBEDDED SHORTWAVES TO FIRE OFF PRECIPITATION. FOR NOW...WILL BE THE OPTIMIST AND TAKE THE DRIER APPROACH SUNDAY-TUESDAY. MARINE... WARM AND HUMID AIR WILL CONTINUE TO RESIDE OVER THE GREAT LAKES TODAY AND TONIGHT...PROVIDING MOSTLY STABLE CONDITIONS. THIS WILL KEEP WINDS AND WAVES ON THE LOW SIDE OUTSIDE OF ANY THUNDERSTORM THAT MAY DEVELOP. THE FORECAST CONTINUES TO CARRY A LOW CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH FRIDAY....BUT WINDS WILL ARE EXPECTED TO REMAIN LIGHT AND VARIABLE. ANY THUNDERSTORMS THAT DO DEVELOP AND MOVE OVER THE WATERS...COULD PRODUCE GUSTS OVER 35 KNOTS. A COOLER AIRMASS WILL SETTLE IN OVER THE CENTRAL GREAT LAKES DURING THE WEEKEND...HOWEVER WINDS AND WAVES ARE EXPECTED TO REMAIN FAIRLY LOW. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && AVIATION.....KURIMSKI SHORT TERM...KURIMSKI LONG TERM....CB MARINE.......KURIMSKI YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 431 AM EDT THU JUN 27 2013 MIZ047>049-053>055-060>063-068>070-075-076-082-083-280845- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 431 AM EDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT LOW PRESSURE WILL DIG INTO THE GREAT LAKES REGION TODAY BRINGING THE CHANCE OF THUNDERSTORMS. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. AN ISOLATED STORM MAY BE CAPABLE OF PRODUCING LOCALLY DAMAGING WIND GUSTS TO 60 MPH AND HAIL TO ONE INCH IN DIAMETER. LOCALLY HEAVY RAINFALL MAY ALSO BE POSSIBLE. THUNDERSTORMS WILL MOVE TO THE SOUTHEAST AT 25 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE ON FRIDAY AS AN UPPER LOW PRESSURE SYSTEM SHIFTS SOUTH INTO THE AREA. THE COLD POOL OF UPPER LEVEL AIR THAT WILL ACCOMPANY THIS DEVELOPING UPPER LOW WILL ENHANCE THE CHANCE OF SMALL HAIL WITH SOME OF THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-280845- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 431 AM EDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT LOW PRESSURE WILL DIG INTO THE GREAT LAKES REGION TODAY BRINGING THE CHANCE OF THUNDERSTORMS. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. AN ISOLATED STORM MAY BE CAPABLE OF PRODUCING LOCALLY DAMAGING WIND GUSTS TO 50 KNOTS AND HAIL TO ONE INCH IN DIAMETER. LOCALLY HEAVY RAINFALL MAY ALSO BE POSSIBLE. THUNDERSTORMS WILL MOVE TO THE SOUTHEAST AT 20 KNOTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE ON FRIDAY AS AN UPPER LOW PRESSURE SYSTEM SHIFTS SOUTH INTO THE AREA. THE COLD POOL OF UPPER LEVEL AIR THAT WILL ACCOMPANY THIS DEVELOPING UPPER LOW WILL ENHANCE THE CHANCE OF SMALL HAIL WITH SOME OF THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. CB YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 101 PM EDT THU JUN 27 2013 MIZ047>049-053>055-060>063-068>070-075-076-083-271800- BAY-GENESEE-HURON-LAPEER-LIVINGSTON-MACOMB-MIDLAND-MONROE-OAKLAND- SAGINAW-SANILAC-SHIAWASSEE-ST. CLAIR-TUSCOLA-WASHTENAW-WAYNE- 101 PM EDT THU JUN 27 2013 ...SIGNIFICANT WEATHER ADVISORY... AT 1256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED NUMEROUS RAPIDLY DEVELOPING THUNDERSTORMS ACROSS MUCH OF SOUTHEAST MICHIGAN...MOVING SOUTHEAST AT 20 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... VERONA... COLWOOD... NEW LOTHROP... MONTROSE... IVANHOE... GAGETOWN... CORUNNA... BIRCH RUN... TUSCOLA... WATROUSVILLE... JUDDVILLE... VASSAR... SHAFTSBURG... PERRY... NEW GREENLEAF... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. JVC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 104 PM EDT THU JUN 27 2013 MIZ082-083-271830- LENAWEE-MONROE- 104 PM EDT THU JUN 27 2013 ...SIGNIFICANT WEATHER ADVISORY... AT 100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED NUMEROUS RAPIDLY DEVELOPING THUNDERSTORMS ACROSS MUCH OF SOUTHEAST MICHIGAN...MAINLY NORTH OF INTERSTATE 94...MOVING SOUTHEAST AT 20 MPH. A STEADY INCREASE IN COVERAGE IS EXPECTED OVER THE NEXT COUPLE OF HOURS. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... ADDISON... SPRINGVILLE... MANITOU BEACH... ONSTED... ROLLIN... TIPTON... ROME CENTER... CLINTON... HUDSON... TECUMSEH... CLAYTON... MACON... CADMUS... MEDINA... LIME CREEK... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. JVC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 124 PM EDT THU JUN 27 2013 MIZ048-271800- BAY- 124 PM EDT THU JUN 27 2013 ...SIGNIFICANT WEATHER ADVISORY... AT 121 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTH OF PINCONNING...MOVING SOUTHEAST AT 15 MPH. PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... PINCONNING BY 135 PM EDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. JVC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 202 PM EDT THU JUN 27 2013 MIZ053-271900- SAGINAW- 202 PM EDT THU JUN 27 2013 ...SIGNIFICANT WEATHER ADVISORY... AT 200 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTH OF SAGINAW...MOVING EAST AT 5 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... FRANKENMUTH AND BIRCH RUN BY 300 PM EDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. JVC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 208 PM EDT THU JUN 27 2013 MIZ049-271915- HURON- 208 PM EDT THU JUN 27 2013 ...SPECIAL WEATHER STATEMENT... AT 204 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES EAST OF CASEVILLE...MOVING EAST AT 5 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... KINDE AND PORT AUSTIN BY 315 PM EDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. JVC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 217 PM EDT THU JUN 27 2013 MIZ054-055-061>063-271915- GENESEE-LAPEER-SANILAC-ST. CLAIR-TUSCOLA- 217 PM EDT THU JUN 27 2013 ...SPECIAL WEATHER STATEMENT... AT 208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF CASS CITY TO 4 MILES NORTH OF DAVISON...MOVING EAST AT 20 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAINFALL...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SILVERWOOD... ELBA... KINGSTON... GOODRICH... HADLEY... DECKER... CLIFFORD... TYRE... NORTH BRANCH... LAPEER... ARGYLE... SNOVER... MARLETTE... METAMORA... KINGS MILL... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. JVC
The Detroit radar (KDTX), 129 km away, was scanning. The volume nearest the first event began at 18:38 UTC.
9 thunderstorm wind, 2 hail, 2 flash flood. Local standard time, as filed.
Large tree limbs reported blown down.
Tree limbs and mailboxes reported blown down, along with trees uprooted.
Three to four inch diameter tree limbs reported down.
Heavy rain from thunderstorms caused flooding up to 4 feet deep, with several high water rescues needed from emergency personnel as cars stalled in the high water.|Spotter reports indicate 2 to 4 inches of rain fell within a 2 to 3 hour window.
A 1.5 foot diameter tree was blown down across Waldon Road.
A large tree limb reported down.
Heavy rain from thunderstorms caused flooding up to 4 feet deep, with several high water rescues needed from emergency personnel as cars stalled in the high water. Spotter reports indicate 2 to 4 inches of rain fell within a 2 to 3 hour window.
Power lines reported down.
Multiple powerlines reported down.
An 8 inch diameter tree branch reported down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2013Every state in 2013This day in weather historyWarnings in Michigan, June 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 463372, 463373, 463374, 463370, 463375, 463371, 463383, 463377, 463376, 463382, 463378, 463379, 463380.